# SDR QXEA2012120601596

- Difficulty date: December 6, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 27,831 hours, 29,029 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 509-529
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24S IS CORRODED STA 509.5-529.5. STRINGER OUT OF LIMITS DUE TO 100 PERCENT MATERIAL LOSS REF SRM 53-30-03-00-01.  REMOVED STRINGER REF RD 8/4-53-4945 AND SRM 51-40-15-02-01, 51-42-05-02-01. FABRICATED NEW STRINGER SECTION, SPLICE ANGLE AND SPLICE PACKER REF TC RD 8/4-53-4945. MATCH DRILLED PARTS TO ACFT REF SRM 51-40-07-02-01.  INSTALLED SPLICE REPAIR IAW RD 8/4-53-4954 AND TC RD 8/4-53-4954.
